# SDR 08FDEA04392

- Difficulty date: October 17, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Part number: SR107800218
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 ENGINE INBD FAN COWL IS GOUGED ABOVE THE MID LATCH.  CLEANED UP DAMAGE, CHECKED LIMITS, REQUIRES REPAIR.  REMOVED SURFACE FINISH, FABBED DOUBLER, ALODINED & PRIMED AREA IAW SRM 51-71-00.  SEALED DOUBLER EDGES BOND LINE IAW SRM 51-71-00.
